# SDR SIMA201031902

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 16,546 hours, 11,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE COURTESY CHECK FOUND EMERGENCY LIGHTS IN CENTER CABIN WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND NR 3 EMERGENCY POWER SUPPLY UNIT BATTERY INOPERABLE.  REMOVED AND REPLACED THE NR 3 EMERGENCY POWER SUPPLY UNIT BATTERY AND CHARGER IAW WC 33-002. THE OPERATIONAL CHECK WAS GOOD.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
